# SDR ASAA2022082939942

- Difficulty date: August 29, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 67,213 hours, 34,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11228
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 500A FRAME IS CRACKED @ AC RAIL SUPPORT BRACKET ATTACH. GROUNDED - YES. REPAIRED L/H BS 500A FRAME IAW ASA T/C AD20090102-700-25-1L.
